MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT Y CONN CHECK VLV 90 INCH; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT Y CONN CHECK VLV 90 INCH; INTRAVASCULAR ADMINISTRATION SET
Model Number 10800175
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the pca kit y conn check vlv 90 inch was deformed/damaged/cracked.The following information was provided by the initial reporter: material no.: 10800175.Batch no.: unknown.Pt stated that her pca tubing was leaking.Rn assessed and noted that leak was not coming from syringe or connections.Pca stopped and tubing removed.After inspection of the tubing a small crack was noted in the line.New tubing for both pca and hydration were changed.
 
Event or Problem Description
It was reported that the pca kit y conn check vlv 90 inch was deformed/damaged/cracked.The following information was provided by the initial reporter: material no.: 10800175 and batch no.: unknown.Pt stated that her pca tubing was leaking.Rn assessed and noted that leak was not coming from syringe or connections.Pca stopped and tubing removed.After inspection of the tubing a small crack was noted in the line.New tubing for both pca and hydration were changed.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of crack with leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10800175 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
PCA KIT Y CONN CHECK VLV 90 INCH
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12089761
Report Number9616066-2021-51428
Device Sequence Number17334555
Product Code FPA
UDI-Device Identifier50885403234406
UDI-Public50885403234406
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10800175
Device Catalogue Number10800175
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1